RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khairullin, Ravil' Sagitovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:395
Abstract pages:1960
Full texts:819
References:190
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19881
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231178

Publications in Math-Net.Ru
2010
1. R. S. Khairullin, “Краевая задача для сингулярного уравнения с сильным вырождением”, Matem. Mod. Kraev. Zadachi, 3 (2010),  272–274  mathnet
2005
2. R. S. Khairullin, “A Gellerstedt-type problem for an equation of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 10,  72–77  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:10 (2005), 67–72
2004
3. R. S. Khairullin, “A problem for a mixed-type equation of the second kind”, Differ. Uravn., 40:10 (2004),  1405–1411  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1483–1490
4. G. N. Aglyamzyanova, R. S. Khairullin, “The Tricomi problem in the class of functions unbounded on the characteristic”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 4,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:4 (2004), 1–5
2002
5. R. S. Khairullin, “An analogue of the Frankl\cprime problem for an equation of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 4,  59–63  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:4 (2002), 57–61
1996
6. R. S. Khairullin, “The Tricomi problem for an equation with singular coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 3,  68–76  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:3 (1996), 66–74
7. R. S. Khairullin, “A Cauchy-type problem for the Euler-Poisson-Darboux equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 1,  81–84  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:1 (1996), 74–77
1995
8. R. S. Khairullin, “On the Tricomi problem for an equation of the second kind in the case of an arbitrary domain”, Differ. Uravn., 31:5 (1995),  894–895  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 834–836
9. R. S. Khairullin, “Tricomi's problem for a second order system of equations”, Mat. Zametki, 57:4 (1995),  625–632  mathnet  mathscinet  zmath; Math. Notes, 57:4 (1995), 433–439  isi
1994
10. R. S. Khairullin, “The Tricomi problem for an equation of mixed type of the second kind in the case of an unbounded domain”, Differ. Uravn., 30:11 (1994),  2010–2017  mathnet  mathscinet; Differ. Equ., 30:11 (1994), 1854–1860
11. R. S. Khairullin, “On the Tricomi problem for a mixed-type equation of the second kind”, Sibirsk. Mat. Zh., 35:4 (1994),  927–936  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 826–834  isi
1993
12. R. S. Khairullin, “On the theory of the Euler-Poisson-Darboux equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 11,  69–76  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:11 (1993), 67–74
1992
13. R. S. Khairullin, “Potential theory for a model equation of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 3,  64–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:3 (1992), 64–73
1990
14. R. S. Khairullin, “The Tricomi problem for an equation of mixed type of the second kind in the case of a normal domain”, Differ. Uravn., 26:8 (1990),  1396–1407  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 1031–1039
1987
15. R. S. Khairullin, “A boundary value problem for the Euler–Poisson–Darboux equation with strong degeneration”, Trudy Sem. Kraev. Zadacham, 23 (1987),  231–238  mathnet  mathscinet
1986
16. R. S. Khaĭrullin, “The Dirichlet problem for a system of second-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 3,  80–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:3 (1986), 114–118
1985
17. R. S. Khairullin, “Particular solutions of the inhomogeneous Euler–Darboux equation with arbitrary real parameters”, Trudy Sem. Kraev. Zadacham, 22 (1985),  193–196  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019